# SDR UPS97825289

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, KEEL PLATE AT LONGERON L36 STA 1140 SKIN BULGING.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  REMOVED DAMAGED AREA, FABBED DOUBLER AND TRIPLER PER REO 03895.  INSTALLED DOUBLERS IAW DC8 SRM 51-1-20.
